# SDR ASAA2014092409214

- Difficulty date: September 24, 2014
- Submitted: September 26, 2014
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 26,069 hours, 8,013 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNABLE TO COOL CABIN WITH ACFT PACKS WHILE ON THE GROUND WITH ALL 3 TEMP CONTROLLERS IN "COLD" IN AUTO MODE, DUCT TEMP IN ALL ZONES IS 34C WITH ALL 3 TEMP CONTROLLERS SELECTED "OFF",  DUCT TEMP IN ALL ZONES IS 32C WITH ALL 3 TEMP CONTROLLERS SELECTED "OFF" & PACKS "HIGH", DUCT TEMP IN ALL ZONES 30C. CABIN CREW AND PAX COMPLAINED OF HOT CABIN.  ACFT COOLED OFF 20 MINUTES INTO FLIGHT.  ACFT GROUNDED. BITE CHECKED BOTH ZONE TEMP CONTROLLERS IAW AMM 21-61-20, NO FAULTS LOGGED IN EITHER CONTROLLER.  LEAK CHECKED ACFT BATTERIESS.  NO LEAKS NOTED. OPS PACKS LT & RT FULL COLD.  WENT FRIGID WITH NO PROBLEM.  NO HISTORY IN 30 DAYS.  OK FOR SERVICE.
